# SDR 2A6R201808034861

- Difficulty date: August 3, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N125LN
- Make and model: Snias AS350B2
- Aircraft serial: 4145
- Aircraft time: 44,646 hours, 15,133 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 4,304 hours, 11,846 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: 22201TK080015X
- Condition: Sheared
- Location: Mlg Damper
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, FOUND  THE LANDING GEAR DAMPER LOWER ATTACH BOLT, AN 8 MM SHANK TITANIUM BOLT.  INSTALLED A NEW BOLT SHEARED DURING THE TORQUE PROCEEDURE. THE SECOND NEW BOLT SHEARED IN THE SAME FASHION AS THE FIRST PRIOR TO REACHING THE TORQUE REQUIREMENTS.
